# SDR ARWA20070608

- Difficulty date: June 15, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 90,645 hours, 30,345 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK INSPECTION, THE FOLLOWING WAS FOUND LT HORIZONTAL STABILIZER XH 285.00 L/E LOWER SURFACE WITH DENT.  REPAIRED L/E PLATING OF LT HORIZONTAL STABILIZER BETWEEN XFS 263 AND XH 285 IN ACCORDANCE WITH AIPSAC DRAWING NR AIPSAC-N661AVE-03/07, SHEET 1 TO 4, DRAWING DATE 01/08/2007.
